# SDR RRXA001789

- Difficulty date: March 25, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND CORROSION DAMAGE AND SCREWS PULLING THROUGH SKIN AT LT IB NR 2 STUB WING AT STA XFS 250 TO 291, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.      REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER IAW DC-8 SRM 57-2-0, 51-1-21, 51-1-20D AND E.O. 00-055 WITH APPROVED 8110-3 DATED 3-22-00.
